# SDR C1HA200194011

- Difficulty date: May 17, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 57186
- Part serial: 152976D
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE.  NR 1 B-PUMP OVERHEAT LIGHT ON CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED NR 1 B-PUMP LEAK AND OPS CHECKED GOOD.
